# SDR SWIA200210656

- Difficulty date: February 18, 2002
- Submitted: February 26, 2002
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 19,733 hours, 23,956 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 7388
- Condition: Defective
- Location: Autopilot Sys
- Part time: 10 hours, 8 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT WILL NOT HOLD ALTITUDE OR PITCH WITHIN ACCEPTABLE LIMITS.  TRIED BOTH CAPT AND F/O CONTROLS WITH SAME RESULT.  REMOVED AND REPLACED ELEVATOR SERVO.  OPS CHECKED GOOD IAW MM 22-10-00.
